# SDR SWAA2015051339644

- Difficulty date: April 3, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE AFT OF PYLON LOWER SURFACE VERTICAL BRACKET CRACKED AT FWD ATTACH POINT LOWER FASTENER.  R & R BRACKET IAW SRM.
